On a family of polynomial differential equations having at most three limit cycles

Armengol Gasull, Yulin Zhao

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We prove the existence of at most three limit cycles for a family of planar polynomial differential equations. Moreover we show that this upper bound is sharp. The key point in our approach is that the differential equations of this family can be transformed into Abel differential equations. © 2013 University of Houston.
Original languageEnglish
Pages (from-to)191-203
JournalHouston Journal of Mathematics
Volume39
Issue number1
Publication statusPublished - 15 Aug 2013

Keywords

  • Abel equation
  • Limit cycle
  • Polynomial differential system
  • Riccati equation

Fingerprint Dive into the research topics of 'On a family of polynomial differential equations having at most three limit cycles'. Together they form a unique fingerprint.

  • Cite this